BibTeX record journals/siamdm/Wang01

download as .bib file

@article{DBLP:journals/siamdm/Wang01,
  author    = {Hong Wang},
  title     = {On Covering a Bipartite Graph with Cycles},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {15},
  number    = {1},
  pages     = {86--96},
  year      = {2001},
  url       = {http://dx.doi.org/10.1137/S0895480196310487},
  doi       = {10.1137/S0895480196310487},
  timestamp = {Thu, 14 Jul 2016 17:28:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/Wang01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}